# SDR IPXA09855374

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXISTING REPAIR DOUBLER EXT FUSELAGE STA 114 L24L DOES NOT CORRELATE TO A SRM REPAIR. (SURVEY SEQUENCE 752-F1-10).  REPAIRED IAW DC8 SRM 53-2-1 FIG 7 SHT 13 & TR 53-203.
